# SDR AUS20020037

- Difficulty date: January 17, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bearing
- Part number: 810533R
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MAKING METAL. SUSPECT DEFECTIVE BEARINGS.
